MathSciNet Relay Station
MathSciNet bibliographic data
MR1662788 60F05 (60F10 60G70)
Bai, Zhi-Dong; Hwang, Hsien-Kuei; Liang, Wen-Qi Normal approximations of the number of records in geometrically distributed random variables. Proceedings of the Eighth International Conference "Random Structures and Algorithms'' (Poznan, 1997). Random Structures Algorithms 13 (1998), no. 3-4, 319–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement